# SDR C2XA09CL002

- Difficulty date: January 4, 2009
- Submitted: January 6, 2009
- Operation: Air carrier
- Aircraft: N13970
- Make and model: Emb EMB-145LR
- Aircraft serial: 145146
- Aircraft time: 23,046 hours, 17,220 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 74968
- Condition: Discharged
- Location: Cabin
- Part time: 16,091 hours, 13,461 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX THE EMERGENCY FLOOR LIGHT CTR STRIP WAS FOUND INOPERATIVE.  MX INSPECTED AND REPLACED THE NR3 EMERGENCY LIGHT BATTERY.  OPS CHECKS WERE GOOD.
